# SDR HALA201508190162

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 52,099 hours, 9,458 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Chipped
- Location: Nr 2 Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAN BLADE CHIPPED AND TWISTED.  BLENDED BLADE 36 AT NR 2 ENGINE IAW AMM 72-31-02.  DAMAGE AFTER REPAIR IS .560", ACCOMPLISHED EDDY CURRENT, CRACKS NOTED IAW AMM 72-31-02.
